# SDR YENA2024041100503

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 10,204 hours, 1,912 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#842, DUB-JFK. (ETOPS) 'ENG 2 FIRE LOOP A FAULT; REF TSM 26-12-00-810-805-A ACCOMPLISHED WIRE/ RESISTANCE CHKS OF PYLONG, A & B, & CORE LOOPS/ DETECTORS LOOP A. UPON INSP FOUND CORE LOOP A AND LOOP B OVERLAPPING. ADJUSTED TO NORMAL CONFIG. FOUND PYKON HARNESS LOOP A TO TERMINAL BLOCK CONTAMINATED. CLEARED CONTAMINATION AS PER ESPM 20-44-51. ACCOMPLISHED RESIS CHKS ON FDU 2 (2WD2)FOUND WITHIN LIMITS ACCOMPLISHED ENG RUN AS PRECAUTION IAW AMM 71-00-00 OPS CHK GOOD NO FAULTS/ MSGS NOTED AT THIS TIME.'  FLT#842, DUB-JFK. (ETOPS) 'ENG 2 FIRE LOOP A FAULT; PERFORMED THE OPERATIONAL TEST IAW AMM 26-12-00. TEST OK MSG CLEARED . A/C OK FOR SVC.
